# SDR IPXA2018032527803

- Difficulty date: March 15, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 27,265 hours, 17,205 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545756
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG3, MAIN DECK FLOOR PANEL 231XDF IS DELAMINATED.  FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-K.
